# SDR 96ZZZX2476

- Difficulty date: April 18, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N690WM
- Make and model: Gulstm 690B
- Aircraft serial: 11399
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 36004312
- Condition: Cracked
- Location: Cockpit
- Part time: 550 hours
- Component: Ppg
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WINDSHIELD CRACKED UNDER NORMAL AND PROPER OPERATING CONDITONS WITH ONLY 550 HOURS ON WINDSHIELD.
